| Catalog Number |
6021-4535 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by counsel that claimant underwent right tha on (b)(6) 2013 and was implanted with an lfit anatomic v40 femoral head and accolade tmzf hip stem.His right hip was revised on (b)(6) 2023 allegedly due to head disassociation.
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.